# SDR ASAA1057312

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481226
- Condition: Torn
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CAP PACKING ON NR 2 ENGINE IS TORN.  REPLACED TORN OIL CAP PACKING ON NR 2 ENGINE.  OPS NORMAL.
